# SDR ASOA2015081313641

- Difficulty date: August 13, 2015
- Submitted: September 2, 2015
- Operation: Air carrier
- Aircraft: N927EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7844
- Aircraft time: 26,238 hours, 24,746 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUEL TANK CUTOUT FOR PANEL 640BB HAS FRETTING DAMAGE INBD AND OTBD ENDS.  COMPLIED WITH EC/TC EO600-57-81, C/W IAW REO 601R-57-21-030, REV L.
